BIROn - Birkbeck Institutional Research Online

Browse by Journal and Volume

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Author(s) | Date | School or Research Centre | No Grouping
Jump to: F | H
Number of items: 2.

F

Fairbairn, Ben (2012) Some exceptional Beauville structures. Journal of Group Theory 15 (5), pp. 631-639. ISSN 1435-4446.

H

Hart, Sarah B. and Rowley, P.J. (2012) Zero excess and minimal length in finite coxeter groups. Journal of Group Theory 15 (4), pp. 497-512. ISSN 1435-4446.

This list was generated on Wed Dec 17 19:57:20 2014 GMT.